# SDR UIEA2017120402352

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,441 hours, 11,019 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21CN04333
- Part serial: CFL8838A
- Condition: Malfunctioned
- Location: Rt Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FUEL FILTER STATUS MESSAGE.  R & R THE FUEL DIFFERENTIAL PRESSUR SWITCH IAW AMM 73-34-01.  PERFORMED DRY MOTORING AND LEAK TEST IAW AMM 71-00.  OPS CHECKED GOOD.
